Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Stretched-exponential relaxation in two-dimensional easy-plane ferromagnets

Title data

Komineas, S. ; Bishop, A. R. ; Mertens, F. G.:
Stretched-exponential relaxation in two-dimensional easy-plane ferromagnets.
In: Europhysics Letters. Vol. 61 (2003) Issue 3 . - pp. 389-395.
ISSN 0295-5075
DOI: https://doi.org/10.1209/epl/i2003-00188-3

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors > Professur Theoretische Physik I - Univ.-Prof. Dr. Franz G. Mertens
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 23 Feb 2021 11:55
Last Modified: 17 May 2021 06:56
URI: https://eref.uni-bayreuth.de/id/eprint/63375